MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification that a male patient, initial right knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2022, approximately 6 years 5 months post the initial implant procedure for reasons unknown.No further information was reported.
 
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.Recall: z-0021-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Additional Manufacturer Narrative
There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Additional information, including the product investigation, will be submitted within 30 days of receipt.H6: prosthesis wear.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the legal documentation.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation, and radiographs, photographs, or operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information fields: a2, b5, d10, g, g2, g3, h6 clinical codes and investigation codes.Corrected information fields: b1, b2, h6-component code.D10: (b)(6) 02-012-41-3030 - logic tibia traptray cem sz 3f/3t.(b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3 - three peg patella.
 
Event or Problem Description
It was reported via legal documentation approximately 77 months after a right total knee arthroplasty, the patient experienced pain and instability and underwent a right knee revision procedure.A revision operative report was provided.Post operative diagnosis noted right knee failed knee replacement, right knee aseptic loosening femoral component and right knee osteolysis.Intraoperatively the surgeon observed significant synovitis and wear of the liner.It was noted the femoral component was loose and the surgeon observed fibrous tissue beneath it with marked osteolysis.It was noted there was no evidence of infection.The patella was noted to be well fixed but with some wear.There were no surgical or medical interventions reported.No additional information is available.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01157, 1038671-2025-01160.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and instability.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15504784
Report Number1038671-2022-01209
Device Sequence Number7847980
Product Code JWH
UDI-Device Identifier10885862173577
UDI-Public10885862173577
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Device Catalogue Number02-012-44-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/28/2022
09/28/2022
09/29/2023
12/04/2023
03/03/2025
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/25/2022
04/12/2023
10/11/2023
02/24/2025
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale